# SDR ASAA2017101322206

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,438 hours, 12,058 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF,  XB APPEARED ON NR 2 ENGINE N2.  NO INDICATION OF ENGINE FAILURE OR MALFUNCTION.  AFTER 11000 FT AND APPROXIMATELY 300 KTS, XB EXTINGUISHED.  XB ANNUNCIATED AGAIN DURING DESCENT, SLOWING THRU 290 KTS.  ACFT GROUNDED.  FOUND PSEU MESSAGE,  ENG RUN RT FAULT, MESSAGE 52-72018. PERFORMED FIM 52-20, TASK 803.  NO DEFECTS NOTED.
